MathSciNet Relay Station
MathSciNet bibliographic data
MR2922390 14C15 (14C40 14E15 19E15)
Haution, Olivier Reduced Steenrod operations and resolution of singularities. J. K-Theory 9 (2012), no. 2, 269–290.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement